# SDR REXA2024021900202

- Difficulty date: February 7, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Electrical Box
- Part number: CC670334013
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR POWER PLUG BOX SURROUND TO BE CRACKED. REMOVED EXTERNAL POWER PROVISIONS BOX (CC670-33401-3) IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. INSTALLED NEW EXTERNAL POWER PROVISIONS BOX (CC670-33401-3) IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01
